# SDR L1GA200000315

- Difficulty date: October 23, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- Aircraft time: 80,009 hours, 73,285 cycles
- System (JASC): 3242 · Brake
- Part: Retainer
- Part number: 5939133507
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MLG BOLT RETAINER MISSING .25 INCH X 1 INCH PIECE.
